# SDR E07A201302200001

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N498AS
- Make and model: Beech 400A
- Aircraft serial: RK347
- Aircraft time: 2,436 hours, 1,863 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Part number: GE327
- Condition: Inoperative
- Location: Mlg Indicator
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

CREW NOTICED RT MAIN GEAR DOWN GREEN LIGHT DID NOT ILLUMINATE, UP GEAR WAS SELECTED DOWN.  ACFT RETURNED TO ICT AND LANDED WITHOUT INCIDENT.  AFTER GEAR WAS INSPECTED AND INDICATOR BULB WAS REPLACED ACFT WAS RETURNED TO SERVICE.
